Duke Mathematical Journal

Differentiability in local fields of prime characteristic

Carl G. Wagner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 285-290.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310395

Digital Object Identifier
doi:10.1215/S0012-7094-74-04131-3

Mathematical Reviews number (MathSciNet)
MR0376624

Zentralblatt MATH identifier
0289.12107

Subjects
Primary: 12B99

Citation

Wagner, Carl G. Differentiability in local fields of prime characteristic. Duke Math. J. 41 (1974), no. 2, 285--290. doi:10.1215/S0012-7094-74-04131-3. https://projecteuclid.org/euclid.dmj/1077310395


Export citation